Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Celexa (antidepressant ) side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, I have just started taking 20mg of Celexa per day for anxiety. i have noticed a very stiff, rigid feeling when i stand up, and also when i walk around, there can be a bit of a burning sensation in my legs. i have a hell of a lot of muscle twitching and jerking, and I am getting even more anxious because of this! Are these things normal? Should I be concerned>
Doctor :   Hi
User :   Hello
Doctor :   How can I help you?
Doctor :   May i know your age and gender?
Doctor :   Since when are you on these medications?
User :   27, male -- i just started, like 5 days ago. i was on Paxil CR (12.5mg per day) before that
Doctor :   For how long do these symptoms last?
Doctor :   Are you there?
User :   yes -- i'm not really sure how to answer that question
Doctor :   Celexa are known to cause side effects in some people especially during the beginning stages of the treatment.
User :   ok
Doctor :   Those can include exaggeration of anxiety symptoms.
Doctor :   Hence if these symptoms are lasting for a long time and are disturbing your daily activities, I would suggest you to report to your treating doctor for modification of the drug.
User :   ok
User :   thanks
Doctor :   Do you have any other query that I can assist you with?
User :   nope, that was all
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor